EconPapers    
Economics at your fingertips  
 

Multiple Solutions for a Class of Multipoint Boundary Value Systems Driven by a One-Dimensional ( ð ‘ 1, …, ð ‘ ð ‘› ) -Laplacian Operator

Shapour Heidarkhani

Abstract and Applied Analysis, 2012, vol. 2012, 1-15

Abstract:

Employing a recent three critical points theorem due to Bonanno and Marano (2010), the existence of at least three solutions for the following multipoint boundary value system − ( | ð ‘¢ î…ž ð ‘– | ð ‘ ð ‘– − 2 ð ‘¢ î…ž ð ‘– ) ′ = 𠜆 ð ¹ ð ‘¢ ð ‘– ( ð ‘¥ , ð ‘¢ 1 , … , ð ‘¢ ð ‘› ) in ( 0 , 1 ) , ð ‘¢ ð ‘– ∑ ( 0 ) = ð ‘š ð ‘— = 1 ð ‘Ž ð ‘— ð ‘¢ ð ‘– ( ð ‘¥ ð ‘— ) , ð ‘¢ ð ‘– ∑ ( 1 ) = ð ‘š ð ‘— = 1 ð ‘ ð ‘— ð ‘¢ ð ‘– ( ð ‘¥ ð ‘— ) for 1 ≤ ð ‘– ≤ ð ‘› , is established.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/389530.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/389530.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:389530

DOI: 10.1155/2012/389530

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:389530